Integers, without large prime factors, in arithmetic progressions, I

Andrew Granville Institute for Advanced Study, Princeton, NJ, USA

TBD mathscidoc:1701.331775

Acta Mathematica, 170, (2), 255-273, 1990.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ]
@inproceedings{andrew1990integers,,
  title={Integers, without large prime factors, in arithmetic progressions, I},
  author={Andrew Granville},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320096075484},
  booktitle={Acta Mathematica},
  volume={170},
  number={2},
  pages={255-273},
  year={1990},
}
Andrew Granville. Integers, without large prime factors, in arithmetic progressions, I. 1990. Vol. 170. In Acta Mathematica. pp.255-273. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320096075484.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved